Jump to content
Important Survey - Please Participate ×

I need hope!


[ge...]

Recommended Posts

Hi guys

 

I have been reading so many of your stories about tapering and withdrawals...honestly it sounds horrible!!

 

can someone please post some positive tapering stories? I find all of them so scary :'(

 

I need hope!!

 

 

Link to comment
Share on other sites

Please know that everyone's experience is different. The success stories are not intended to frighten anyone, but to offer encouragement. Please know that whatever your situation, you CAN do it and it is absolutely worth it! I've been benzo free for 15 months and have never felt better.

 

Link to comment
Share on other sites

I went back and read your intro, you don't mention any bad side effects, you're a fairly short term user and you've already cut from 2.5 to 1mg...do remember that most people can give up this stuff with only minor consequences. We are a self selecting group of the more extreme cases.

By no means do most people go through the nightmare that you see detailed on here. We're a very unfortunate minority.

Link to comment
Share on other sites

I know someone who tapered off .5mg of Xanax in two weeks and felt fine. I made a .0625mg cut and it took me a month to recover from it. So there's a huge range of reactions among individuals. You could very well have an easy taper. Just start with a small cut to get a feel for how your body handles it.
Link to comment
Share on other sites

Of course.

The vast majority of people don't suffer hideous WD. These are the most widely prescribed Drugs in the world. If even 10% of the tens (hundreds?) of millions on them  went through severe WD, it would have been major news by now. Everyone would know someone or know of someone who had suffered. We are just very, very unlucky. You may well not be.

Link to comment
Share on other sites

I was on 10 mg of K and did a partial c/o to 70 mg Valium. My K taper went fine and so is my Valium taper. Not everyone has to suffer.

 

Betsy ❤️

Link to comment
Share on other sites

Tapering carefully is key on getting off benzos-- its a bit like Russian roulette if you do it wrong, you may not get the bullet but if you do then you will wish you never took the gamble because it is a torture beyond most. Listen to your body, if smxs become more than tolerable then slow down your taper,hold and wait till they subside before resuming taper. Alot of people that have a difficult time tapering a benzo is because they have kindled themselves, Kindling can happen by coming off a benzo , going back on and then coming off again. Some people claim they had a smooth an fast taper say they went back on benzo and the second taper was killer. I was one of those. I was on ativan, started at .5 and after 8 years was up to 1.5 and Doctor had me taper back down to .5-- he said take my time, well I did it in about a month with little discomfort I stayed at .5 for about a year and decided to cold turkey and went into horrible acute W/D and had to go back on. Acute W/d damages your central nervous system (CNS)and once that happens you can be risk of be one of the unlucky ones--than was me. they put me back on .5 of ativan, didn't even touch the w/d , had to go higher, then Doc said klonopin would be better to get me stable, he was right and then he would leave me on 1.5 oF K for a month and taper me off in 6 months--NOT !! the dry cut taper was killing me. I found help to do liquid titration micro taper. That has helped so much to be able to come off. Im still tapering. If you are doing well with the amount you are cutting , you should be fine, be very careful not to use caffeine , alcohol, that can make taper much more difficult--watch sugar intake--diet can make a world of difference. Just don't get in a hurry, and when you come off be very gentle with yourself, avoid stress, it can bring on acute w/d but it sounds to me like you will be one of the lucky ones , you can do this and be fine !. I wish you well  http://www.benzobuddies.org/forum/Smileys/standard/smiley.gif
Link to comment
Share on other sites

I had pretty much no problems tapering - as long as I took it slow. and if you taper ativan consider a switch to diazepam. i tapered directly clonazepam cause doc didn't want give diazepam but the taper went ok
Link to comment
Share on other sites

×
×
  • Create New...